# SDR C2XA11IA086

- Difficulty date: May 7, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N17115
- Make and model: Emb EMB-145XR
- Aircraft serial: 145666
- Aircraft time: 23,793 hours, 12,803 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Part number: 7287502509
- Condition: Overheated
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 2532, THE CREW REPORTED A BURNING ODOR AT ROW 4A.  THE AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE CABIN LIGHT ASSY AT SEAT 4A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
